# SDR FDEA201209093267

- Difficulty date: September 9, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 67,052 hours, 23,835 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: 141N63743
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GUST LOCK BROKEN.    REMOVED GUST LOCK IAW AMM 52-11-08-4.  REASSEMBLED L1 DOOR HANDLE WITH REPLACED BEARINGS AND WITH NEW CENTER SHAFT, COLLAR REF MM 52-11-13 THROUGH NR 3.  COMPLETED DOOR HANDLE MECHANISM ASSY, AND PERFORMED OPS CHECK IAW  AMM 52-11-13-4, DOOR OPS CHECKED NORMAL.  ALSO REINSTALLED ESCAPE ASSY IAW AMM 25-66-01-4.  OPS CHECKED NORMAL.
